Some criteria for starlikeness and strongly starlikeness
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 579-590
Printed September 1, 2005
Neng Xu and Dinggong Yang
Changshu Institute of Technology, Suzhou University
Abstract : In this paper we derive certain sufficient conditions for starlikeness and strongly starlikeness of analytic functions in the unit disk. Our results generalize and refine the related results due to Li and Owa[1, 2] and Ramesha et al.[5]. Some other new results are also given.
Keywords : analytic function, starlikeness, strongly starlikeness, subordination
MSC numbers : 30C45
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd